MAUDE Adverse Event Report: SALTER LABS COMFORT SOFT PLUS; COMFORT SOFT PLUS ADULT CANNULA

SALTER LABS COMFORT SOFT PLUS; COMFORT SOFT PLUS ADULT CANNULA
Model Number 0567-RC
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 20 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported: tubing became disconnected at connection site.
 
Event or Problem Description
It was reported: tubing became disconnected at connection site.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 20 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "tubing became disconnected at connection site" regarding part 0567-rc was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be medium which does not require escalation to the capa review board.There have been 3 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A quality control alert was issued.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.Risk assessment the ultimate risk is medium, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with rma-20017af rev 1; the most closely associated risk is id r23 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s= 4 critical which is medium risk.The calculated p1 based on complaints and sales in the previous 24 months is 2 (remote).Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be medium risk per ref-20001-c1 rev2.2.Regulatory/ compliance reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.

Brand Name
COMFORT SOFT PLUS
Common Device Name
COMFORT SOFT PLUS ADULT CANNULA
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23612387
Report Number3004748541-2025-00127
Device Sequence Number9203468
Product Code CAT
UDI-Device Identifier10889483233993
UDI-Public(01)10889483233993(10)547989
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0567-RC
Device Catalogue Number0567-RC
Device Lot Number547989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown